Rocky Mountain Journal of Mathematics

Relations for Imaginary Parts of Zeros of Entire Functions

M.I. Gil'

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 34, Number 3 (2004), 945-961.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1181069836

Digital Object Identifier
doi:10.1216/rmjm/1181069836

Mathematical Reviews number (MathSciNet)
MR2087440

Zentralblatt MATH identifier
1063.30027

Subjects
Primary: 30D20: Entire functions, general theory
Secondary: 30C15: Zeros of polynomials, rational functions, and other analytic functions (e.g. zeros of functions with bounded Dirichlet integral) {For algebraic theory, see 12D10; for real methods, see 26C10}

Keywords
Entire functions estimates for zeros

Citation

Gil', M.I. Relations for Imaginary Parts of Zeros of Entire Functions. Rocky Mountain J. Math. 34 (2004), no. 3, 945--961. doi:10.1216/rmjm/1181069836. https://projecteuclid.org/euclid.rmjm/1181069836


Export citation

References

  • P. Borwein and T. Erdélyi, Polynomials and polynomial inequalities, Springer-Verlag, New York, 1995.
  • M.I. Gil', On inequalities for eigenvalues of matrices, Linear Algebra Appl. 184 (1993), 201-206.
  • --------, Norm estimations for operator-valued functions and applications, Marcel Dekker, Inc., New York, 1995.
  • I.C. Gohberg and M.G. Krein, Introduction to the theory of linear non-selfadjoint operators, Transl. Math. Monographs, vol. 18, Amer. Math. Soc., Providence, 1969.
  • B.Ya. Levin, Lectures on entire functions, Transl. Math. Monographs, vol. 150, Amer. Math. Soc., Providence, 1996.
  • M. Marcus and H. Minc, A survey of matrix theory and matrix inequalities, Allyn and Bacon, Boston, 1964.